| Model Number |
VTICM5 13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) procedure, the patient experienced excessive vaulting.The lens exchanged with a shorter length lens and the problem was resolved.The cause of the event was reported as unknown.